# SDR CA001005007

- Difficulty date: June 23, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 8,953 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2550 · Cargo Compartments
- Part: Cable
- Part number: AS2218
- Condition: Failed
- Location: Cargo Hook
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) INADVERTENT RELEASE OF CARGO HOOK DURING FLIGHT CAUSED BY THE MANUAL RELEASE CABLE.
